# SDR DALA1036569864

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT LT PANEL NR 73, CORROSION AROUND FASTENER HOLES. RECEIVED NEW MAIN CABIN FLOOR PANEL 73 TO BE INSTALLED ON JOB CARD 0590-4020-8M. LOCATED IAW SRM 51-10-4.
